# SDR CA130102003

- Difficulty date: December 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,219 hours
- Engine: Lyc IO360L2A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Stud
- Condition: Loose
- Location: Ground
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 200 HR INSPECTION,  THE ALTERNATOR GROUND STUD USED TO MOUNT THE CAPACITOR WAS LOOSE AND COULD NOT BE TIGHTENED DUE TO WEAR.  ALTERNATOR REPLACED.
